| Model Number |
1550275-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
06/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of myocardial infarction is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2020 the patient presented with non-st elevated myocardial infarction (nstemi).A 2.75x12mm xience sierra drug eluting stent (des) was implanted.On (b)(6) 2020 the patient was re-admitted with nstemi and other cardiovascular symptoms.Cardiac catheterization was performed; however, the final patient outcome is unknown.No additional information was provided.